Alert archive / North Carolina / Tornado Warnings in 2019

Tornado Warning 46, NWS Wakefield, VA

July 23, 2019Pasquotank County, Perquimans County, North Carolina

NWS Wakefield, VA issued this tornado warning at Jul 23, 2019, 4:47 PM EDT for Pasquotank County, Perquimans County, North Carolina. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2019, 4:47 PM EDT (20:47 UTC)
Expired
Jul 23, 2019, 5:15 PM EDT
In force
28 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Pasquotank County, NC, Perquimans County, NC

The radar

The Norfolk radar (KAKQ), 106 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 1:30 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2019-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2350 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2019-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2350 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

644 
WFUS51 KAKQ 232047
TORAKQ
NCC139-143-232115-
/O.NEW.KAKQ.TO.W.0046.190723T2047Z-190723T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
447 PM EDT Tue Jul 23 2019

The National Weather Service in Wakefield has issued a

* Tornado Warning for...
  Southeastern Pasquotank County in northeastern North Carolina...
  East central Perquimans County in northeastern North Carolina...

* Until 515 PM EDT.
    
* At 446 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Nixonton, or 7 miles southwest of Elizabeth City
  State University, moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Nixonton around 450 PM EDT.
  Elizabeth City around 500 PM EDT.
  Weeksville around 505 PM EDT.
  Elizabeth City State University around 510 PM EDT.

Other locations impacted by this tornadic thunderstorm include Bob
White Fork, Woodville, Rabbit Corner and Symonds Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3623 7637 3636 7623 3633 7621 3633 7619
      3632 7618 3631 7619 3632 7620 3631 7620
      3630 7622 3629 7618 3628 7617 3627 7614
      3623 7610 3622 7608 3614 7629
TIME...MOT...LOC 2046Z 226DEG 19KT 3620 7631 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MRD
2 follow-up statements
605 
WWUS51 KAKQ 232105
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
505 PM EDT Tue Jul 23 2019

NCC139-143-232115-
/O.CON.KAKQ.TO.W.0046.000000T0000Z-190723T2115Z/
Pasquotank NC-Perquimans NC-
505 PM EDT Tue Jul 23 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
SOUTHEASTERN PASQUOTANK AND EAST CENTRAL PERQUIMANS COUNTIES...
        
At 505 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Elizabeth City State University, moving northeast at
30 mph.

HAZARD...Tornado.

SOURCE...Weather spotters reported a funnel cloud near Pear Tree Road
         just south of Elizabeth City.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Pasquotank and east central Perquimans Counties,
including the following locations... Bob White Fork, Symonds Creek
and Rabbit Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3627 7632 3636 7623 3633 7621 3633 7619
      3632 7618 3631 7619 3632 7620 3631 7620
      3630 7622 3629 7618 3628 7617 3627 7614
      3623 7610 3622 7608 3614 7629 3619 7633
TIME...MOT...LOC 2105Z 236DEG 26KT 3626 7618 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MRD
588 
WWUS51 KAKQ 232114
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
514 PM EDT Tue Jul 23 2019

NCC139-143-232123-
/O.EXP.KAKQ.TO.W.0046.000000T0000Z-190723T2115Z/
Pasquotank NC-Perquimans NC-
514 PM EDT Tue Jul 23 2019

...THE TORNADO WARNING FOR SOUTHEASTERN PASQUOTANK AND EAST CENTRAL
PERQUIMANS COUNTIES WILL EXPIRE AT 515 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm especially
south of Elizabeth City.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern North Carolina.

LAT...LON 3627 7632 3636 7623 3633 7621 3633 7619
      3632 7618 3631 7619 3632 7620 3631 7620
      3630 7622 3629 7618 3628 7617 3627 7614
      3623 7610 3622 7608 3614 7629 3619 7633
TIME...MOT...LOC 2113Z 226DEG 19KT 3629 7615 

$$

MRD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Jul 23, 4:00 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 23, 4:00 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
400 PM EDT Tue Jul 23 2019

.SYNOPSIS...
A strong cold front crosses the area today as low pressure
tracks across North Carolina. High pressure builds in from the
north Wednesday through Friday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 330 PM EDT Tuesday...

A broad area of showers covered the forecast area with heavy
showers and a few thunderstorms across southeast VA and
northeast NC. The cold front had pushed to the NC/VA border with
all of Hampton Roads on the cool side of the boundary. The
primary severe threat is now across NE NC, however have
maintained the watch for southeast VA for now, but may cancel
for most of VA before the watch expires. Ample heating and an
active boundary will keep the severe threat going in NC.

This is all in response to a deep upper trough centered from
the Great Lakes to West VA and Tennessee. At the sfc, from front
stretched Knotts Island to Roanoke Rapids and south of Raleigh.
A surface wave of low pressure was near Fayetteville, NC with
the strongest pressure falls near Edenton. This is resulting in
enhanced shear near the Albemarle Sound and rotating storms. The
severe threat across NC will persist through this evening.

North of the front heavy rain is still expected across portions
of the Tidewater and Hampton Roads so the Flash Flood Watch
remains in effect. Flooding will be possible in the heaviest
showers and thunderstorms this evening. QPFs through tonight
range from 2-3" across the SE to 0.5-1.0" N of I-64.

Temperatures have been generally steady north of the front and
fallen with some of the moderate and stratiform rain late this
afternoon. Temps will slowly fall this evening and tonight into
the low 60s across central VA and piedmont with mid to upper 60s
in the east.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
As of 400 pm EDT Tuesday...

High pressure slowly builds in from the north on Wed, before
becoming centered over the area late Thu. Expect lingering
widely scattered showers and maybe even and isolated storm
right through Wednesday across coastal zones as the upper trough
axis approaches the area on Wed. Some of the showers may skirt
across southeast VA and northeast NC. Kept PoPs mainly in the
slight chc range, as the latest guidance shows that any
appreciable deep- layer moisture will remain to our south and
east. With the NE flow cloud cover will likely hang on for some
time keeping temps down a bit especially for the first half of
the day. It will remain dry across inland zones on Wed (and dry
in all areas from Wed night through Thu night).

Temps will be below average on Wed/Thu, with highs mainly in the
80-85F range (and lower humidity). Lows Wed/Thu night mainly in
the low-mid 60s inland (while remaining around 70F along the
immediate coast of SE VA/NE NC.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 345 PM EDT Tuesday...

Generally quite and very pleasant weather expected for the
extended with high pressure in control through the week and
weekend. A weak upper trough crosses the area for the latter
part of the weekend, however, the surface ridge should keep
things dry. Will keep with a dry forecast Thu- Monday. Temps
will slowly trend upwards starting out in the mid 80s Thursday,
then gradually rising to the lower 90s Sun/Mon. Very seasonable
for late July.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
As of 200 PM EDT Tuesday...

Cold front has made south into NE NC this afternoon.
Thunderstorms have developed across extreme SE VA and NE NC
with mainly SHRAs N of the front. The front slows down later
this aftn- this evening as it approaches NE NC, with tstms
expected to continue along it. Tstms move SE of the terminals by
00-03z Wed, but scattered- numerous SHRAs will continue through
06-09z near the coast and across the SE. Pcpn likely ends at
RIC by 00-03z Wed. CIGS drop to MVFR at all sites by aftn. IFR
CIGs are possible at RIC/SBY/PHF/ORF by early evening, but
confidence is too low to include in the TAFs. VSBYs in SHRAs
will mainly be 3-6SM, but IFR/LIFR VSBYs are likely in any tstm.
Have added TEMPO groups of TSRA at PHF/ORF/ECG in the 18-00z
timeframe due to high confidence. Conditions improve from NW-SE
tonight-Wed AM. VFR expected from Wed-Fri.

&&

.MARINE...
As of 300 PM EDT Tuesday...

A frontal boundary will become stationary across northeast NC and
the northern OBX by late this afternoon/evening, with low pressure
riding north along the boundary as it slides offshore overnight.
Currently seeing modest S winds 15-25 kt over the northern OBX and
Currituck Sound south of the boundary, with lesser NNE winds 5-15 kt
north of the boundary. Expecting similar winds through about
midnight as the frontal boundary moves offshore. Therefore, will
maintain SCAs for the Currituck Sound and coastal waters south of
Cape Charles Light. Remaining SCAs have been cancelled. Winds will
vary between NW and NNE at 10-15 kt late tonight through Wednesday
with a least some model indication that a secondary push of elevated
winds may occur. Not quite sold on SCA criteria for any one part of
our marine area, so no SCAs planned at the moment. Seas remaining 2-
4 ft through Wed; waves on the Ches bay generally 1-2 ft.

Sfc high pressure builds in behind the front from late Wed into the
weekend keeping NE to E winds 5-15 kt. Seas remaining 2-4 ft.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Flash Flood Watch until 11 PM EDT this evening for NCZ012>017-
     030>032-102.
VA...Flash Flood Watch until 11 PM EDT this evening for VAZ092-093-
     095>098-100-523>525.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ633-656-
     658.

&&

SYNOPSIS...JAO
NEAR TERM...ERI/JAO
SHORT TERM...ERI/JAO
LONG TERM...JAO
AVIATION...ERI/CP
MARINE...JDM
Hazardous weather outlook, Jul 23, 4:36 PM EDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
436 PM EDT Tue Jul 23 2019

MDZ021>025-VAZ048-060>062-064-068-069-075>078-083-085-509>513-
515>522-242045-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Amelia-Powhatan-
Westmoreland-Richmond-Northumberland-Lancaster-New Kent-Middlesex-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western Chesterfield-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
436 PM EDT Tue Jul 23 2019

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia and north central
Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ065>067-079>082-084-086>090-099-514-242045-
Mecklenburg-Lunenburg-Nottoway-Brunswick-Dinwiddie-Prince George-
Charles City-Gloucester-Mathews-Greensville-Sussex-Surry-James City-
Accomack-Eastern Chesterfield (Including Col. Heights)-
436 PM EDT Tue Jul 23 2019

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Showers this evening will result in periods of moderate rainfall
through midnight. Some minor flooding or low lying and poor drainage
areas is possible. Widespread flooding is not expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ013>017-030>032-102-242045-
Hertford-Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-
Perquimans-Eastern Currituck-
436 PM EDT Tue Jul 23 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 540 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ012-VAZ092-093-095>098-100-523>525-242045-
Northampton-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-
Chesapeake-Virginia Beach-York-Newport News-Hampton/Poquoson-
436 PM EDT Tue Jul 23 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina,
eastern Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 23, 3:34 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
334 PM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     2 SSW HICKORY           36.63N 76.24W
07/23/2019                   CITY OF CHESAPEAKE VA   DEPT OF HIGHWAYS

            TREE DOWNED ALONG BENEFIT ROAD AT ST BRIDES
            RD.

&&

05
Local storm report, Jul 23, 3:54 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
354 PM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     3 ENE MOYOCK            36.50N 76.09W
07/23/2019                   CURRITUCK          NC   UTILITY COMPANY

            TREES DOWNED AND PARTIALLY BLOCKING ROAD
            ALONG TULLS CREEK RD. NUMEROUS POWER OUTAGES
            REPORTED IN THE AREA.

&&

05
Local storm report, Jul 23, 3:58 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
358 PM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     3 ENE MOYOCK            36.50N 76.09W
07/23/2019                   CURRITUCK          NC   UTILITY COMPANY

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
            ENE MOYOCK. TREES DOWNED AND PARTIALLY
            BLOCKING ROAD ALONG TULLS CREEK RD. NUMEROUS
            POWER OUTAGES REPORTED IN THE AREA.

&&

05
Local storm report, Jul 23, 4:07 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
407 PM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     HERTFORD                36.19N 76.47W
07/23/2019                   PERQUIMANS         NC   911 CALL CENTER

            TREES AND POWER LINES DOWN.

&&

JO
Special weather statement, Jul 23, 4:12 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wakefield VA
412 PM EDT Tue Jul 23 2019

NCZ030>032-232100-
Bertie-Perquimans-Chowan-
412 PM EDT Tue Jul 23 2019

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT PERQUIMANS...
SOUTHEASTERN BERTIE AND CHOWAN COUNTIES...

At 411 PM EDT, a thunderstorm with heavy rain was located over
Hertford, moving northeast at 35 mph.

Wind gusts in excess of 30 mph and rainfall amounts of 1 to 2 inches
are possible with this storm.

Locations impacted include...
Hertford, Winfall, Chapanoke, Cape Colony, Snug Harbor, Burgess,
Valhalla, Midway, Holiday Island, Saint Johns, Hancock, Yeopim
Station, Jacocks, Beach Springs, Light Nixon Fork, Smithtown, Harvey
Point, Somerset, Merry Hill and Mavaton.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3588 7682 3602 7693 3631 7643 3626 7637
      3622 7628 3621 7629 3610 7622 3611 7627
      3608 7633 3608 7641 3602 7647 3601 7651
      3601 7658 3605 7661 3606 7662 3601 7669
      3599 7668 3593 7674 3594 7669 3586 7676
TIME...MOT...LOC 2011Z 234DEG 33KT 3617 7651

05
Special weather statement, Jul 23, 4:33 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
433 PM EDT Tue Jul 23 2019

VAZ095-097-098-232100-
Norfolk/Portsmouth-Chesapeake-Virginia Beach-
433 PM EDT Tue Jul 23 2019

...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT THE EASTERN
TIDEWATER AREA THROUGH 5 PM EDT...

At 432 PM EDT, thunderstorms with heavy rain were located along a
line extending from Norfolk NAS to near Cradock to near Chesapeake.
Movement was northeast at 40 mph.

Rainfall amounts of 1 to 2 inches are possible with these storms.

Locations impacted include...
Virginia Beach, Virginia Wesleyan University, Old Dominion
University, Downtown Norfolk, Regent University, Ocean View, Great
Bridge, Kempsville, Deep Creek, Downtown Portsmouth, Churchland,
Norfolk State University, Norfolk, Chesapeake, Portsmouth, Back Bay,
Fentress, Norfolk International, Ghent and Norfolk NAS.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3659 7639 3687 7641 3690 7641 3690 7642
      3695 7642 3699 7624 3697 7621 3695 7610
      3695 7608 3697 7605 3697 7598 3663 7588
TIME...MOT...LOC 2032Z 222DEG 35KT 3692 7631 3680 7628 3667 7630

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 3:36 AM EDTSpecial Weather StatementAKQNorthampton54 min
Jul 23, 9:48 AM EDTFlash Flood WatchAKQBertie, Camden, Chowan, Currituck, Gates, Hertford and 3 more12 hr
Jul 23, 12:27 PM EDTSpecial Weather StatementAKQGates48 min
Jul 23, 12:40 PM EDTSevere Thunderstorm WarningAKQCamden, Currituck, Gates, Pasquotank50 min
Jul 23, 1:18 PM EDTSevere Thunderstorm WarningAKQCurrituck42 min
Jul 23, 1:29 PM EDTSpecial Weather StatementAKQGates46 min
Jul 23, 1:55 PM EDTSpecial Weather StatementAKQHertford, Northampton65 min
Jul 23, 2:01 PM EDTSevere Thunderstorm WarningAKQCurrituck44 min
Jul 23, 2:50 PM EDTSpecial Weather StatementAKQCamden55 min
Jul 23, 2:54 PM EDTSpecial Weather StatementAKQBertie, Chowan, Gates36 min
Jul 23, 3:16 PM EDTSevere Thunderstorm WarningAKQChowan, Pasquotank, Perquimans44 min
Jul 23, 3:24 PM EDTTornado WarningAKQCurrituck36 min
Jul 23, 3:37 PM EDTSevere Thunderstorm WarningAKQCamden, Currituck, Pasquotank38 min
Jul 23, 4:12 PM EDTSpecial Weather StatementAKQChowan, Perquimans48 min
Jul 23, 4:12 PM EDTSevere Thunderstorm WarningAKQCamden, Currituck37 min
Jul 23, 4:22 PM EDTAreal Flood AdvisoryAKQChowan, Perquimans6 hr
Jul 23, 4:42 PM EDTAreal Flood AdvisoryAKQBertie6 hr
Jul 23, 5:04 PM EDTTornado WarningAKQCamden, Currituck26 min
Jul 23, 5:06 PM EDTSevere Thunderstorm WarningAKQBertie39 min
Jul 23, 5:31 PM EDTAreal Flood AdvisoryAKQChowan, Pasquotank, Perquimans3 hr
Jul 23, 5:31 PM EDTSpecial Weather StatementAKQCurrituck59 min
Jul 23, 6:31 PM EDTAreal Flood AdvisoryAKQCamden, Currituck3 hr
Jul 23, 6:49 PM EDTSpecial Weather StatementAKQCurrituck26 min

Nearby

Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.